# SDR DXTA2019030402103

- Difficulty date: March 4, 2019
- Submitted: March 6, 2019
- Operation: Air carrier
- Aircraft: N417QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500444
- Aircraft time: 1,048 hours, 823 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Controller
- Part number: SYLZ53632205
- Part serial: 0567A
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

BLEED 1 LEAK YELLOW CAS ILLUMINATED - BLEED 1 LEAK AMBER CAS MESSAGE ILLUMINATED IN CRUISE FLIGHT AT 13,000 FEET. THE BLEED 1 AND 2 SWITCHES AND XBLEED KNOB WERE SELECTED OFF IN THE APPROPRIATE SEQUENCE AS DIRECTED BY THE QRH PROCEDURE. THE BLEED 1 LEAK CAS MESSAGE EXTINGUISHED MOMENTARILY TWICE AND THEN REMAINED ILLUMINATED FOR THE DURATION OF THE FLIGHT. A PRECAUTIONARY SHUTDOWN OF THE NUMBER ONE ENGINE WAS CONDUCTED AS DIRECTED BY THE QRH. **SUPPLEMENTAL INFORMATION - REMOVED & REPLACED DEFECTIVE AMS CONTROLLER IAW MM 36-21-01. OPS CHK GOOD.
